Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 211–212 (Mi umn1261)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Abelian groups with isomorphic endomorphic semigroups

A. M. Sebel'din

Tomsk State University

Full text: PDF file (100 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 212–213

Bibliographic databases:

MSC: 20K30, 20K15, 20Mxx
Received: 07.06.1993

Citation: A. M. Sebel'din, “Abelian groups with isomorphic endomorphic semigroups”, Uspekhi Mat. Nauk, 49:6(300) (1994), 211–212; Russian Math. Surveys, 49:6 (1994), 212–213

Citation in format AMSBIB
\Bibitem{Seb94}
\by A.~M.~Sebel'din
\paper Abelian groups with isomorphic endomorphic semigroups
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 211--212
\mathnet{http://mi.mathnet.ru/umn1261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316880}
\zmath{https://zbmath.org/?q=an:0845.20044}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..212S}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 212--213
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH002458}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100013}


Linking options:
  • http://mi.mathnet.ru/eng/umn1261
  • http://mi.mathnet.ru/eng/umn/v49/i6/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Tsarev, “Modul psevdo-ratsionalnykh otnoshenii gruppy”, Chebyshevskii sb., 3:1 (2002), 120–134  mathnet  mathscinet  zmath
    2. O. V. Ljubimtsev, D. S. Chistyakov, “Mixed Abelian Groups with Isomorphic Endomorphism Semigroups”, Math. Notes, 97:4 (2015), 556–564  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. D. S. Chistyakov, “Isomorphisms of semigroups of endomorphisms of mixed Abelian groups”, Russian Math. (Iz. VUZ), 62:7 (2018), 47–52  mathnet  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:169
    Full text:83
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021